# SDR 9507741158

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158US
- Make and model: Doug DC-10-40
- Aircraft serial: 46767
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1980-1986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE AFT LAV SERVICE PAN AND SKIN DOUBLER AT FS 1980 - 1986, L50L TO L50R.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE PER EA 11-98047 AND 11-98056.  MFG PART NUMBER: AGA3098-501.
